# SDR VTZA95276

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N472UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 823
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 91SE13
- Condition: Out Of Adjust
- Location: Baggage Pod
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 0906 - LYH-CHO - DURING CLIMB-OUT, RETURNED TO LYH DUE TO THE POD DOOR WARNING LIGHT ILLUMINATING.  AIRCRAFT LANDED AT LYH WITH NO FURTHER INCIDENTS.  MAINTENANCE ADJUSTED THE DOOR MICROSWITCH.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
